MAUDE Adverse Event Report: BECTON DICKINSON NEXIVA DIFFUSICS W/MAXZERO 24G X 0.75 IN; INTRAVASCULAR CATHETER

BECTON DICKINSON NEXIVA DIFFUSICS W/MAXZERO 24G X 0.75 IN; INTRAVASCULAR CATHETER
Catalog Number 383595
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Notified by atc [acute and transitional care] rn that dept.Was being supplied with iv kits (24g.Bd nexiva) that contain the bd maxzero connector.Unfortunately, this connector has been identified to malfunction when exposed to a high infusion rate and reported in an iris in the past.The atc stopped using these connectors with hazardous drugs due to increase leakage (connector "backs itself off luer lock" when under pressure).We use the microclave clear neutral connector for hazardous drugs only.Requesting that these kits are not stocked in the atc.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Additional Manufacturer Narrative
Additional information: (h) attached medsun.Investigation results: bd was not able to confirm the customer¿s indicated failure mode because no samples or pictures were received to perform investigation.The manufacturing records for this batch has been reviewed and nothing extraordinary occurred during the manufacturing process related to this failure mode.Internal quality records have been consulted for tracking and trending purposes but issues like this are not detected which means low occurrence.We will keep monitoring the manufacturing process and in case any emerging trend is detected, further actions will be taken if necessary.
 
Event or Problem Description
No additional information.

Brand Name
NEXIVA DIFFUSICS W/MAXZERO 24G X 0.75 IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23278453
Report Number9610847-2025-00368
Device Sequence Number5519821
Product Code FOZ
UDI-Device Identifier00382903835959
UDI-Public(01)00382903835959(11)240726(17)270630(10)4180763
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K233529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383595
Device Lot Number4180763
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown